MathSciNet Relay Station
MathSciNet bibliographic data
MR1746406 62P10 (62M99)
Huggins, R. M.; Basawa, I. V. Extensions of the bifurcating autoregressive model for cell lineage studies. J. Appl. Probab. 36 (1999), no. 4, 1225–1233.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement